MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO; catheter, coronary, atherectomy

BOSTON SCIENTIFIC CORPORATION ROTAPRO; catheter, coronary, atherectomy
Model Number 3259
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that unstable speed occurred.A rotapro console was selected for use.At an unknown time during the event, the device was observed to be running at a higher rpm than normal.

Brand Name
ROTAPRO
Common Device Name
catheter, coronary, atherectomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
150 baytech dr.
san jose CA 95134
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key24444665
Report Number2124215-2026-10464
Device Sequence Number10212056
Product Code MCX
UDI-Device Identifier08714729975106
UDI-Public(01)08714729975106(11)210215(10)RP002624
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P900056/S166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3259
Device Catalogue Number3259
Device Lot NumberRP002624
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer07/21/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date08/05/2026
Date Device Manufactured02/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown